# SDR DL73K971629

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307DL
- Make and model: Boeing 737232
- Aircraft serial: 23079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 300-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MIDVISIT THE LT Z ANGLE WAS FOUND TO BE CORRODED STA 300-344 LOC AT L-1 THRESHOLD AREA.  THE CORROSION WAS REMOVED PER SRM 51-10-6 CKED WITHIN LIMITS PER ERA 330221-14 TREATED AND PAINTED PER PS 900-2 NR 5 REPAIRED STA 312-344 PER MM 53-21-0 FIG 801.
